Lupron dosing: side effects for 3 month dose vs. monthly dose
I have been very fortunate in my Prostate cancer recovery. I have had virtually no side
effects from the radiation, and until the last six months, no side effects from the Lupron
injections that I am scheduled to receive for a total of 24 months.
Initially I took several shots on a monthly basis, then took a 3 month dosage. Again no
real side effects. Since I was going to be away from the Mayo Clinic in Florida for
several months I took a 6 month dosage shot.
Within 3 weeks I was a wreck. No energy at all. Did not even want to get out of bed in
the morning. Muscle aches and constant cramping, especially in calves. I could
remember names or dates and felt like I was in some insane type of dream.
It was horrible. I considered quitting the Lupron even though my doctor said it was a
vital part of my treatment.
So, I decided to go back to a monthly shot, hoping it would not be as lethal to my health.
Within 2 weeks I had so much more energy it felt as though I was given some other type
of drug. Muscle pain and cramping lessened and overall I felt much better.
I am writing this to the group to see if anyone else has gone through this when going to
the longer acting dosages. I could find nothing on any sites or any studies that even
mentioned dosage and side effects comparisons.
For now I will continue with a monthly program and hope the better feeling continues.